A parity problem on the free path length of a billiard in the unit square with pockets

Emre Alkan, Andrew H. Ledoan, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

We present a result on short intervals about the moments of the free path length of the linear trajectory of a billiard in the unit square with small triangular pockets of size " removed at the corners, in which the trajectory ends in a specifled corner pocket.

Original languageEnglish (US)
Pages (from-to)19-36
Number of pages18
JournalFunctiones et Approximatio, Commentarii Mathematici
Volume35
DOIs
StatePublished - Jan 1 2006

Keywords

  • Billiards
  • Farey fractions
  • Free path length
  • Kloosterman sums
  • Periodic Lorentz gas
  • Visible points

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A parity problem on the free path length of a billiard in the unit square with pockets'. Together they form a unique fingerprint.

Cite this